Its started after i had unprotected sex. Ive been on the depo shot for 4 months now and havent recieved a period. To help you visualize this, basically the discharge is as heavy as a period but no red. No blood. Its not fishy smelling (although i have never purposly smelled a fish) more of a muscy smell and CLEAR. No other color. Basically looks like i peed my pants. Ive went through so much underware and my mom cant even figure out whats going on. Its scaring me as its been going on for 5 days. Am i possibly have a period without the blood because of the depo shot? Or am i dying? Hahah. Thanks.
This can be quite common with Depo Provera.
I always had to wear panty liners when I was on it.
Depo Provera works by tricking your body into thinking it's pregnant. It even softens the ligaments in your pelvis/lower back, ready for a growing baby. This is why back ache is common with the drug.
It thickens the cervical mucus, & it's nothing to worry about. It's just inconvenient.
You may find that as you get 2 or 3 shots, it will start to subside as your body adjusts to the huge dose of artificial hormone. It's still early days.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2011 • 1 answer
Posted 9 Nov 2014 • 2 answers
Posted 13 Dec 2014 • 2 answers
Posted 5 Nov 2015 • 1 answer
Posted 8 Jun 2016 • 0 answers